# SDR CA970910008

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Eroded
- Location: Leading Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. LEADING EDGE OF THE PROPELLER BLADE(S) WAS FOUND ERODED
